Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 21, 2015, 9:59 PM EDT for Talbot County, Georgia. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 21, 2015, 9:59 PM EDT (01:59 UTC)
- Expired
- Jul 21, 2015, 10:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
County Talbot County, GA
The radar
The Atlanta radar (KFFC), 77 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 2.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1188 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 78 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
130
WWUS82 KFFC 220159
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 PM EDT TUE JUL 21 2015
GAZ067-078-079-220230-
HARRIS GA-TALBOT GA-MERIWETHER GA-
959 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...TALBOT AND MERIWETHER
COUNTIES UNTIL 1030 PM EDT...
AT 958 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PINE MOUNTAIN-CALLAWAY GARDENS...OR 9 MILES
NORTHEAST OF HAMILTON...MOVING SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...MANCHESTER...PINE MOUNTAIN...WAVERLY HALL...WARM
SPRINGS...WOODLAND...JUNCTION CITY...GENEVA...PINE MOUNTAIN-CALLAWAY
GARDENS...BALDWINVILLE...DURAND...PLEASANT HILL...HARRIS CITY...
JUNIPER...BAUGHVILLE...OLIVE BRANCH...PINE MOUNTAIN VALLEY...PO BIDDY
CROSSROADS...F.D. ROOSEVELT STATE PARK AND FLINT HILL.
LAT...LON 3287 8486 3292 8486 3301 8472 3268 8436
3268 8437 3264 8438 3261 8441 3259 8441
3256 8446 3256 8449 3254 8451 3255 8455
3254 8457 3253 8456 3252 8458 3253 8461
3287 8492
TIME...MOT...LOC 0158Z 323DEG 11KT 3288 8480
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 21, 7:38 PM EDT, 2 hours 21 minutes earlier.
Area forecast discussion, Jul 21, 7:38 PM EDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 738 PM EDT TUE JUL 21 2015 .UPDATE... MAINLY UPDATED THE ZONES EARLIER FOR POPS AND TO EXPIRE THE HEAT ADVISORY. HRRR KEEPS THE CONVECTION CURRENTLY ACROSS THE NORTHERN ZONES GOING UNTIL JUST BEFORE MIDNIGHT AND THIS SEEMS REASONABLE AS THE STORMS CONTINUE TO THRIVE ON SURFACE INSTABILITY. HAVE ORIENTED POPS ACCORDING TO THE TRENDS ON RADAR AND THE HRRR. HAVE ALSO MADE HOURLY ADJUSTMENTS TO THE HOURLY TEMPS AND DEWS. && .PREV DISCUSSION... /ISSUED 332 PM EDT TUE JUL 21 2015/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LATEST SURFACE ANALYSIS ACROSS THE AREA INDICATES A SURFACE TROUGH CONTINUES FROM THE EASTERN CAROLINAS THROUGH SOUTHEAST GEORGIA AND FOR THE SECOND STRAIGHT DAY HAS BEEN THE FOCUS FOR EARLY SHOWER AND THUNDERSTORM DEVELOPMENT. AREA WAS QUITE PRONOUNCED FOR MUCH OF THE EARLY AFTERNOON AND INITIALIZED GRIDS WITH LIKELY POPS. MESOANALYSIS INDICATES A SECONDARY STRONG INSTABILITY AXIS FROM WEST CENTRAL GA THROUGH THE ATLANTA METRO WITH SURFACE BASED CAPE IN EXCESS OF 4000 J/KG. THIS HAS BEEN THE IMPETUS FOR ADDITIONAL STRONG TO SEVERE STORMS FOR THE METRO WITH STORMS PROGRESSING TO THE SOUTHEAST AND LIKELY TO CONTINUE AFFECTING AFTERNOON COMMUTE. MICROBURST COMPOSITE WAS ALSO MAXIMIZED IN THIS AREA AS A RESULT OF THE COMBINATION OF AFOREMENTIONED CAPE AND CONTINUED IMPRESSIVE DOWNDRAFT CAPE OF ALMOST 1400 J/KG. LOOKS LIKE PRETTY MUCH STATUS QUO FOR WED AS SURFACE TROUGH DOES MEANDER NORTH AND SOUTH BUT LARGELY REMAINS OVER CENTRAL GA AND A PLAYER IN THE DEVELOPMENT OF STORMS. ELSEWHERE...TOUGH TO TIME AND PLACE INDIVIDUAL SHORTWAVE ELEMENTS IN MEAN WESTERLY FLOW ALOFT BUT THERE LOOKS TO BE AT LEAST SOME FAVORABLE ENERGY COMING IN DURING THE AFTERNOON.; ALONG WITH CONTINUED HIGH CAPE VALUES...SHOULD HAVE NO PROBLEMS REALIZING AT LEAST CLIMO POPS WITH SOME AREAS CLOSE TO LIKELY FOR WED AFTERNOON. DEESE LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/... GFS AND THE EUROPEAN MODELS ARE FAIRLY CONSISTENT STARTING THE LONG TERM WITH WNW UPPER LEVEL FLOW AND A NEARLY STATIONARY FRONT ACROSS THE N TO CENTRAL GA AREA. THE FRONT SEEMS TO MEANDER ACROSS THE AREA THROUGH THE LONG TERM AS THE UPPER FLOW BECOMES MORE NNW FRIDAY AND THROUGH THE WEEKEND. THE UPPER FLOW COULD BE FAIRLY ACTIVE WITH SHORT WAVE ACTIVITY UNTIL IT BECOMES MORE NORTHERLY BY THE WEEKEND. THE GFS AND EUROPEAN START TO DIFFER BY SUNDAY WITH THE GFS NOSING IN MORE OF AN UPPER RIDGE FOR N GA AND THE EUROPEAN MORE OF AN EASTERN SEABOARD TROUGH AND THIS CONTINUES THROUGH MONDAY. GENERALLY EXPECT MAINLY AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS EACH DAY. THIS PATTERN WILL HELP LOWER DAYTIME HIGHS AND ASSOCIATED HEAT INDEX VALUES TOWARD WEEKS END. FORECAST TEMPERATURES ARE RUNNING NEAR TO A FEW DEGREES ABOVE NORMAL DURING THE LONG TERM PERIOD. BDL && .AVIATION... 00Z UPDATE... OUTFLOW BOUNDARY CURRENTLY GOING ACROSS THE AIRFIELD. BEHIND THE OUTFLOW...PRECIP CHANCES WILL BE MINIMAL. WINDS WILL BE A MORE NORTHERLY DIRECTION BEHIND THE OUTFLOW...AND THEN EVENTUALLY SWITCH BACK TO THE WEST BY EARLY MORNING. DIURNAL CU AND STORMS EXPECTED AGAIN TOMORROW. //ATL CONFIDENCE...00Z UPDATE... HIGH CONFIDENCE ALL ELEMENTS. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 95 72 93 / 40 40 40 50 ATLANTA 76 92 72 90 / 50 40 40 50 BLAIRSVILLE 67 87 66 85 / 30 40 40 50 CARTERSVILLE 74 92 73 89 / 40 40 40 50 COLUMBUS 77 95 74 93 / 40 40 30 50 GAINESVILLE 73 92 72 90 / 40 40 40 50 MACON 77 98 74 95 / 30 50 50 50 ROME 73 90 72 88 / 40 40 40 50 PEACHTREE CITY 75 93 74 91 / 40 40 40 50 VIDALIA 78 98 76 95 / 30 40 50 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 21, 7:21 PM EDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 721 PM EDT TUE JUL 21 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-222330- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 721 PM EDT TUE JUL 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING. WEATHER HAZARDS EXPECTED... GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL...CAN BE EXPECTED WITH ANY STRONG THUNDERSTORMS. ISOLATED STORMS COULD PRODUCE DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... HEAT INDICES OF 105 OR GREATER WILL BE POSSIBLE OVER PORTIONS OF CENTRAL GEORGIA ON WEDNESDAY. ISOLATED STRONG THUNDERSTORMS WILL BE POSSIBLE DURING THE AFTERNOON AND EVENING HOURS MOST EVERY DAY. GUSTY WINDS...FREQUENT LIGHTNING AND BRIEF HEAVY RAINFALL WILL BE THE MAIN HAZARDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 21, 8:55 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
855 PM EDT TUE JUL 21 2015
GAZ067-078-079-220130-
HARRIS GA-TALBOT GA-MERIWETHER GA-
855 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...TALBOT AND MERIWETHER
COUNTIES UNTIL 930 PM EDT...
AT 855 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PINE MOUNTAIN...OR NEAR HAMILTON...MOVING
SOUTHEAST AT 15 MPH.
HAZARD...WINDS 40 TO 50 MPH...UP TO PENNY SIZED HAIL AND FREQUENT
LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
HAMILTON...MANCHESTER...PINE MOUNTAIN...WAVERLY HALL...WARM
SPRINGS...WOODLAND...PINE MOUNTAIN-CALLAWAY GARDENS...DURAND...PINE
MOUNTAIN VALLEY...F.D. ROOSEVELT STATE PARK...ELLERSLIE...CATAULA AND
FLINT HILL.
LAT...LON 3284 8499 3287 8494 3287 8486 3291 8486
3296 8477 3274 8449 3258 8483 3258 8486
TIME...MOT...LOC 0055Z 326DEG 11KT 3284 8486Special weather statement, Jul 21, 8:59 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
859 PM EDT TUE JUL 21 2015
GAZ055>057-220130-
HENRY GA-SPALDING GA-CLAYTON GA-
859 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HENRY...SPALDING AND CLAYTON
COUNTIES UNTIL 930 PM EDT...
AT 859 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HAMPTON...OR 8 MILES SOUTHEAST OF
FAYETTEVILLE...MOVING SOUTHEAST AT 25 MPH.
HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL AND FREQUENT
CLOUD TO GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
GRIFFIN...HAMPTON...LOVEJOY...LOCUST GROVE...SUNNY SIDE...EAST
GRIFFIN...LUELLA...HIGHLAND MILLS...ATLANTA MOTOR SPEEDWAY...JW SMITH
RESERVOIR...VAUGHN...WALKER MILL...TOWALAGA...BIRDIE...ROVER...
EXPERIMENT AND BONANZA.
LAT...LON 3332 8439 3334 8439 3334 8438 3336 8440
3341 8439 3343 8440 3350 8426 3331 8407
3330 8407 3330 8410 3329 8409 3325 8412
3322 8413 3320 8417 3319 8433 3330 8441
TIME...MOT...LOC 0059Z 312DEG 24KT 3338 8433Special weather statement, Jul 21, 9:19 PM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
919 PM EDT TUE JUL 21 2015
GAZ052-220145-
HEARD GA-
919 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD COUNTY UNTIL 945 PM EDT...
AT 918 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER FRANKLIN...MOVING SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
FRANKLIN...CENTRALHATCHEE AND CORINTH.
LAT...LON 3331 8519 3339 8510 3332 8498 3328 8496
3328 8495 3326 8495 3323 8494 3319 8503
3318 8505 3318 8506
TIME...MOT...LOC 0118Z 310DEG 12KT 3332 8510Special weather statement, Jul 21, 9:29 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
929 PM EDT TUE JUL 21 2015
GAZ078-079-220200-
HARRIS GA-TALBOT GA-
929 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS AND TALBOT COUNTIES UNTIL
1000 PM EDT...
AT 928 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WAVERLY HALL...OR 9 MILES NORTHWEST OF
TALBOTTON...MOVING SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...MANCHESTER...WAVERLY HALL...WOODLAND...JUNCTION CITY...
GENEVA...BALDWINVILLE...BOX SPRINGS...JUNIPER...BAUGHVILLE...OLIVE
BRANCH...PO BIDDY CROSSROADS AND FLINT HILL.
LAT...LON 3285 8469 3285 8460 3267 8437 3264 8437
3260 8441 3254 8453 3255 8453 3254 8456
3253 8456 3252 8458 3253 8461 3253 8467
3254 8468 3256 8467 3256 8469 3258 8470
3258 8471 3273 8483
TIME...MOT...LOC 0128Z 322DEG 14KT 3275 8467Special weather statement, Jul 21, 9:43 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
943 PM EDT TUE JUL 21 2015
GAZ052-053-220215-
HEARD GA-COWETA GA-
943 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEARD AND COWETA COUNTIES UNTIL
1015 PM EDT...
AT 943 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF CORINTH...OR 8 MILES WEST OF
NEWNAN...MOVING EAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
NEWNAN...GRANTVILLE...MORELAND...CORINTH...EAST NEWNAN...POWERS
CROSSROADS AND HANDY.
LAT...LON 3343 8500 3344 8499 3334 8472 3322 8479
3322 8485 3319 8485 3319 8486 3320 8486
3320 8487 3322 8486 3322 8495 3328 8507
TIME...MOT...LOC 0143Z 290DEG 17KT 3334 8495Special weather statement, Jul 21, 9:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 PM EDT TUE JUL 21 2015
GAZ067-078-079-220230-
HARRIS GA-TALBOT GA-MERIWETHER GA-
959 PM EDT TUE JUL 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...TALBOT AND MERIWETHER
COUNTIES UNTIL 1030 PM EDT...
AT 958 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR PINE MOUNTAIN-CALLAWAY GARDENS...OR 9 MILES
NORTHEAST OF HAMILTON...MOVING SOUTHEAST AT 15 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
TALBOTTON...MANCHESTER...PINE MOUNTAIN...WAVERLY HALL...WARM
SPRINGS...WOODLAND...JUNCTION CITY...GENEVA...PINE MOUNTAIN-CALLAWAY
GARDENS...BALDWINVILLE...DURAND...PLEASANT HILL...HARRIS CITY...
JUNIPER...BAUGHVILLE...OLIVE BRANCH...PINE MOUNTAIN VALLEY...PO BIDDY
CROSSROADS...F.D. ROOSEVELT STATE PARK AND FLINT HILL.
LAT...LON 3287 8486 3292 8486 3301 8472 3268 8436
3268 8437 3264 8438 3261 8441 3259 8441
3256 8446 3256 8449 3254 8451 3255 8455
3254 8457 3253 8456 3252 8458 3253 8461
3287 8492
TIME...MOT...LOC 0158Z 323DEG 11KT 3288 8480The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 21, 8:24 PM EDT | Special Weather Statement | FFC | Meriwether | 36 min |
| Jul 21, 8:36 PM EDT | Special Weather Statement | FFC | Clayton, Fayette, Spalding | 24 min |
| Jul 21, 8:55 PM EDT | Special Weather Statement | FFC | Harris | 35 min |
| Jul 21, 8:59 PM EDT | Special Weather Statement | FFC | Spalding | 31 min |
| Jul 21, 9:19 PM EDT | Special Weather Statement | FFC | Heard | 26 min |
| Jul 21, 9:29 PM EDT | Special Weather Statement | FFC | Talbot | 31 min |
| Jul 21, 9:43 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Jul 22, 4:02 AM EDT | Heat Advisory | FFC | Baldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 34 more | 16 hr |
| Jul 22, 3:45 PM EDT | Special Weather Statement | FFC | Dade | 30 min |
| Jul 22, 4:13 PM EDT | Special Weather Statement | FFC | Catoosa, Walker | 32 min |
| Jul 22, 4:15 PM EDT | Special Weather Statement | FFC | Floyd | 30 min |
| Jul 22, 4:40 PM EDT | Special Weather Statement | FFC | Cobb | 35 min |
| Jul 22, 4:45 PM EDT | Special Weather Statement | FFC | Whitfield | 30 min |
| Jul 22, 5:07 PM EDT | Special Weather Statement | FFC | Murray | 38 min |
| Jul 22, 5:16 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 44 min |
| Jul 22, 5:31 PM EDT | Special Weather Statement | FFC | Crisp | 29 min |
| Jul 22, 5:41 PM EDT | Special Weather Statement | FFC | Gordon | 34 min |
| Jul 22, 5:52 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Fannin, Gilmer, Pickens | 38 min |
| Jul 22, 6:13 PM EDT | Special Weather Statement | FFC | Pickens | 32 min |
| Jul 22, 6:17 PM EDT | Special Weather Statement | FFC | Harris, Troup | 28 min |
| Jul 22, 6:32 PM EDT | Special Weather Statement | FFC | Douglas | 28 min |
| Jul 22, 6:47 PM EDT | Special Weather Statement | FFC | Harris | 28 min |
| Jul 22, 6:59 PM EDT | Special Weather Statement | FFC | Clayton | 31 min |
| Jul 22, 7:25 PM EDT | Special Weather Statement | FFC | Talbot | 35 min |
| Jul 22, 7:32 PM EDT | Special Weather Statement | FFC | Clayton | 28 min |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.